# SDR COMA0760597

- Difficulty date: October 9, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 29,620 hours, 26,110 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1083B
- Condition: Faulty
- Location: Te Flaps
- Part time: 13,750 hours, 12,121 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4961 - RECEIVED FLAP FAIL INDICATION.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED RIGHT BPSU.  NO FURTHER DEFECTS.
